# SDR QXEA200400570

- Difficulty date: July 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 16,540 hours, 23,175 cycles
- Engine: Pwa PW123
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 864202
- Condition: Out Of Adjust
- Location: Pax Door
- Part time: 165,640 hours, 23,175 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO FIELD WHEN DURING CLIMB, THE CREW RECEIVED A PASSENGER DOOR WARNING.  MAINTENANCE INSPECTED THE AC AND FOUND THE PROXIMITY SENSOR OUT OF ADJUSTMENT. THE SENSOR WAS ADJUSTED AND THE OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
